# SDR GLBA2001147

- Difficulty date: July 6, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 17,722 hours, 21,850 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Actuator
- Part number: 11438903921
- Part serial: 1553E
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE WILL NOT MAKE T/O TORQUE, TEMP LIMITED.  REPLACED ICE VANE ACTUATOR, OPS CHECKED SYSTEM SATISFACTORY.
